# SDR QMLA2025070220071

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,718 hours, 16,997 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR GEARBOX CHIP LIGHT ILLUMINATED IN FLIGHT: 4TH RECENT EVENT.
